VOL. 48 · NO. 4 | Winter 2004
 
VIEW ALL ABSTRACTS +
Articles
Yonggeun Cho, Yongsun Shim
Illinois J. Math. 48 (4), 1081-1092, (Winter 2004) DOI: 10.1215/ijm/1258138500
KEYWORDS: 42B25, 35J10, 35Q40, 42A45
Chan Woo Yang
Illinois J. Math. 48 (4), 1093-1103, (Winter 2004) DOI: 10.1215/ijm/1258138501
KEYWORDS: 44A15, 35S30, ‎45P05‎, 47G30
Yann Bugeaud, Katalin Gyarmati
Illinois J. Math. 48 (4), 1105-1115, (Winter 2004) DOI: 10.1215/ijm/1258138502
KEYWORDS: 11D99, 11B75
Wojciech Jaworski
Illinois J. Math. 48 (4), 1117-1161, (Winter 2004) DOI: 10.1215/ijm/1258138503
KEYWORDS: 60B15, 22D10, 22D40, 47A35
Marcos M. Alexandrino
Illinois J. Math. 48 (4), 1163-1182, (Winter 2004) DOI: 10.1215/ijm/1258138504
KEYWORDS: 53C12, 57R30
Pavol Zlatoš, Ján Špakula
Illinois J. Math. 48 (4), 1183-1189, (Winter 2004) DOI: 10.1215/ijm/1258138505
KEYWORDS: 22C05, 41A65
Leonardo Biliotti
Illinois J. Math. 48 (4), 1191-1206, (Winter 2004) DOI: 10.1215/ijm/1258138506
KEYWORDS: 58B20, 58D15
Christophe Cuny, Todd Retzlaff
Illinois J. Math. 48 (4), 1207-1222, (Winter 2004) DOI: 10.1215/ijm/1258138507
KEYWORDS: 60B15, ‎43A07‎
Guizhen Cui, Michel Zinsmeister
Illinois J. Math. 48 (4), 1223-1233, (Winter 2004) DOI: 10.1215/ijm/1258138508
KEYWORDS: 30C62, 30F35, 30F60
Ivan Tomašić
Illinois J. Math. 48 (4), 1235-1257, (Winter 2004) DOI: 10.1215/ijm/1258138509
KEYWORDS: 03C60, 03C35, 11G25, 11T23
No abstract available
Roland Zweimüller
Illinois J. Math. 48 (4), 1259-1265, (Winter 2004) DOI: 10.1215/ijm/1258138510
KEYWORDS: 28D05, 47A35
No abstract available
Mike Boyle
Illinois J. Math. 48 (4), 1267-1277, (Winter 2004) DOI: 10.1215/ijm/1258138511
KEYWORDS: 37B10
No abstract available
Paul Loya, Jinsung Park
Illinois J. Math. 48 (4), 1279-1303, (Winter 2004) DOI: 10.1215/ijm/1258138512
KEYWORDS: 58J52, 58J28, 58J32
No abstract available
Andrew Percy
Illinois J. Math. 48 (4), 1305-1320, (Winter 2004) DOI: 10.1215/ijm/1258138513
KEYWORDS: 55S05, 55N99, 55P30
No abstract available
David Pierce
Illinois J. Math. 48 (4), 1321-1343, (Winter 2004) DOI: 10.1215/ijm/1258138514
KEYWORDS: 03C60, 12H05, 12L12
No abstract available
Marvin Knopp, Geoffrey Mason
Illinois J. Math. 48 (4), 1345-1366, (Winter 2004) DOI: 10.1215/ijm/1258138515
KEYWORDS: 11F11, 30F35
No abstract available
Tran Hue Minh, Do Duc Thai
Illinois J. Math. 48 (4), 1367-1384, (Winter 2004) DOI: 10.1215/ijm/1258138516
KEYWORDS: 32H02, 32D20, 32Q45
No abstract available
Susana Fornari, Jaime Ripoll
Illinois J. Math. 48 (4), 1385-1403, (Winter 2004) DOI: 10.1215/ijm/1258138517
KEYWORDS: 53C20, 53A10
No abstract available
Nir Cohen, Marlio Paredes, Sofía Pinzón
Illinois J. Math. 48 (4), 1405-1415, (Winter 2004) DOI: 10.1215/ijm/1258138518
KEYWORDS: 53C30, 05C20‎, 14M15, 53C15, 53D05
No abstract available
Back to Top